MAUDE Adverse Event Report: TRUSTEEL; CONTACT DETACH G29 60/6 TCAP

TRUSTEEL; CONTACT DETACH G29 60/6 TCAP
Model Number 1000289
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states it was reported that a child patient's infusion set's tubing had snapped from the infusion set.Her blood glucose level was 107 mg/dl at the time of this event.They did not notice any damage when the package was first opened.No further information available.

Brand Name
TRUSTEEL
Common Device Name
CONTACT DETACH G29 60/6 TCAP
MDR Report Key10216240
Report Number3003442380-2020-00314
Device Sequence Number14261245
Product Code FPA
UDI-Device Identifier05705244014879
UDI-Public05705244014879
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1000289
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/01/2020
Patient Sequence Number1